# SDR QXEA02002539

- Difficulty date: April 2, 2002
- Submitted: April 4, 2002
- Operation: Air carrier
- Aircraft: N492US
- Make and model: Fokker F.28 MK4000
- Aircraft serial: 11159
- Aircraft time: 35,030 hours, 46,346 cycles
- System (JASC): 4920 · APU Core Engine
- Part: Apu
- Part number: 38075412
- Part serial: P35304
- Condition: Malfunctioned
- Location: Apu Bay
- Part time: 1,033 hours, 891 cycles
- Stage of operation: UK
- How discovered: O
- Nature of condition: B, J
- Precautionary procedure: K

## Discrepancy

BIL- WHEN ENTERING AIRCRAFT IT WAS FULL OF SMOKE AND THE LAVATORY SMOKE ALARM WAS GOING OFF.  APU WAS RUNNING, BOTH DUCT TEMPS IN GREEN ARC.   REPLACED APU.  GROUND RAN APU, NO LEAKS NOTED.  ALL INDICATION NORMAL DURING RUN.  AIRCRAFT RETURNED TO SERVICE.
